# SDR CALA2014051691045

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 56,574 hours, 6,546 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Scratched
- Location: R5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 RT MED INTERNAL WEBS SCRATCHED IN AREA OF UPPER & LOWER HINGES.  REMOVED DAMAGED WEBS.  FABRICATED & INSTALLED NEW WEBS IAW ECRA 5211-01439.  RII INSPECTION ACCOMPLISHED.
